# SDR 2020F00370

- Difficulty date: September 22, 2020
- Submitted: September 23, 2020
- Operation: General aviation
- Aircraft: N103NN
- Make and model: Airbus A321-231
- Aircraft serial: 5884
- Aircraft time: 23,504 hours, 4,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 31246210
- Part serial: 153020
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEVERAL TIMES DURING FLIGHT THE CEILING EXIT SIGN, FIRST CLASS FORWARD CEILING, 2L SIDEWALL EXIT SIGN AND FIRST CLASS ESCAPE PATH FLOOR LIGHTS COME ON BRIEFLY AND THEN GO OUT.
